# SDR CA021011002

- Difficulty date: September 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Aircraft time: 34,350 hours
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nacelle
- Part time: 12,503 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN)  AIRCRAFT HIT LARGE WAVE SWELL AND CREW INADVERTENTLY ALLOWED POWER LEVER TO ADVANCE FORWARD TO OVER TORQUE ENGINE.  POWER SECTION WAS REPLACED.
